# SDR SWI2024F01384

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK FOUND ON FS 280 FLOOR BEAM-VERTICAL WEB AT RBL 9. (C-CHECK RO 12/21/2024) (FILED OPEN)REPLACED FS 280 RH FLOOR BEAM SECTION WITH NEW REF CRJ 700 SRM 53-11-41-201-003-A01 AND REPLACED FS 280 BULKHEAD RH  LOWER WEB A REF CRJ700 SRM 53-11-10-201-004-A01 COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY AND M-337
